Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9170
Title: The A-hypergeometric system associated with a monomial curve
Author: Cattani, E. (Eduardo), 1946-
D'Andrea, Carlos, 1973-
Dickenstein, Alicia
Keywords: Funcions hipergeomètriques
Geometria algebraica
Other hypergeometric functions and integrals in several variables
Families, fibrations
Deformations of analytic structures
Basic hypergeometric functions of one variable
Issue Date: 1999
Publisher: Duke University Press
Note: Reproducció del document publicat a http://dx.doi.org/10.1215/S0012-7094-99-09908-8
It is part of: Duke Mathematical Journal, 1999, vol. 99, núm. 2, p. 179-207.
URI: http://hdl.handle.net/2445/9170
ISSN: 0012-7094
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
544297.pdf194.12 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.